# SDR 2004UALA00843

- Difficulty date: September 11, 2004
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: N505UA
- Make and model: Boeing 757222
- Aircraft serial: 24626
- Aircraft time: 48,937 hours, 18,440 cycles
- Engine: Pwa PW2037
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Attach Bracket
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THREE ATTACH BRACKETS CRACKED ON FORWARD PIT DOOR ALONG UPPER EDGE.  LOOSE ATTACH BOLTS BETWEEN THE UPPER LONGITUDINAL CHORD AND FORWARD CARGO DOOR CORNER BRACKETS AND/OR FRAMES AT STATION 572, 580, AND 588 WERE LOOSE THAT EVENTUALLY, DUE TO REPETITIVE BENDING AND REDISTRIBUTION OF PRIMARY LOAD PATH, RESULTED IN THE FATIGUE AND FAILURE OF THE ATTACH CLIPS.
